Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 4

Toric partial orders
Mike Develin, Matthew Macauley and Victor Reiner.
Trans. Amer. Math. Soc. 368 (2016), 2263-2287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449239
The Brauer-Picard group of the Asaeda-Haagerup fusion categories
Pinhas Grossman and Noah Snyder.
Trans. Amer. Math. Soc. 368 (2016), 2289-2331
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449240
Similarity and commutators of matrices over principal ideal rings
Alexander Stasinski.
Trans. Amer. Math. Soc. 368 (2016), 2333-2354
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449241
Cluster values of holomorphic functions of bounded type
Richard M. Aron, Daniel Carando, Silvia Lassalle and Manuel Maestre.
Trans. Amer. Math. Soc. 368 (2016), 2355-2369
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449242
Statistics for ordinary Artin-Schreier covers and other $p$-rank strata
Alina Bucur, Chantal David, Brooke Feigon and Matilde Lalín.
Trans. Amer. Math. Soc. 368 (2016), 2371-2413
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449243
Arithmetic results on orbits of linear groups
Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger, Jan Saxl and Pham Huu Tiep.
Trans. Amer. Math. Soc. 368 (2016), 2415-2467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449244
Polynomially convex hulls of singular real manifolds
Rasul Shafikov and Alexandre Sukhov.
Trans. Amer. Math. Soc. 368 (2016), 2469-2496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449245
Nilpotent and abelian Hall subgroups in finite groups
Antonio Beltrán, María José Felipe, Gunter Malle, Alexander Moretó, Gabriel Navarro, Lucia Sanus, Ronald Solomon and Pham Huu Tiep.
Trans. Amer. Math. Soc. 368 (2016), 2497-2513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449246
Invariance and stability of almost-orthogonal systems
Michael Wilson.
Trans. Amer. Math. Soc. 368 (2016), 2515-2546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449247
On the existence of orders in semisimple Hopf algebras
Juan Cuadra and Ehud Meir.
Trans. Amer. Math. Soc. 368 (2016), 2547-2562
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449248
Geography of Gorenstein stable log surfaces
Wenfei Liu and Sönke Rollenske.
Trans. Amer. Math. Soc. 368 (2016), 2563-2588
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449249
Traveling vortex helices for Schrödinger map equations
Juncheng Wei and Jun Yang.
Trans. Amer. Math. Soc. 368 (2016), 2589-2622
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449250
Variants of the Mattila integral, measures with nonnegative Fourier transforms, and the distance set problem
Bassam Shayya.
Trans. Amer. Math. Soc. 368 (2016), 2623-2644
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449251
Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators
Riccardo Ghiloni and Vincenzo Recupero.
Trans. Amer. Math. Soc. 368 (2016), 2645-2678
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449252
Properties of squeezing functions and global transformations of bounded domains
Fusheng Deng, Qi’an Guan and Liyou Zhang.
Trans. Amer. Math. Soc. 368 (2016), 2679-2696
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449253
Recurrence and primitivity for IP systems with polynomial wildcards
James T. Campbell and Randall McCutcheon.
Trans. Amer. Math. Soc. 368 (2016), 2697-2721
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449254
Coding multitype forests: Application to the law of the total population of branching forests
Loïc Chaumont and Rongli Liu.
Trans. Amer. Math. Soc. 368 (2016), 2723-2747
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449255
Multiplicity bounds and the subrepresentation theorem for real spherical spaces
Bernhard Krötz and Henrik Schlichtkrull.
Trans. Amer. Math. Soc. 368 (2016), 2749-2762
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449256
On random Hermite series
Rafik Imekraz, Didier Robert and Laurent Thomann.
Trans. Amer. Math. Soc. 368 (2016), 2763-2792
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449257
On the degeneration of tunnel numbers under a connected sum
Tao Li and Ruifeng Qiu.
Trans. Amer. Math. Soc. 368 (2016), 2793-2807
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449258
A semi-linear shifted wave equation on the hyperbolic spaces with application on a quintic wave equation on $\mathbb{R}^{2}$
Ruipeng Shen and Gigliola Staffilani.
Trans. Amer. Math. Soc. 368 (2016), 2809-2864
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449259
Selective covering properties of product spaces, II: $𝛾$ spaces
Arnold W. Miller, Boaz Tsaban and Lyubomyr Zdomskyy.
Trans. Amer. Math. Soc. 368 (2016), 2865-2889
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449260
On highly regular embeddings
Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler.
Trans. Amer. Math. Soc. 368 (2016), 2891-2912
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449261
The metaplectic Casselman-Shalika formula
Peter J. McNamara.
Trans. Amer. Math. Soc. 368 (2016), 2913-2937
Abstract, references and article information
Full-text PDF
MathSciNet review: 3449262
Circle actions and scalar curvature
Michael Wiemeler.
Trans. Amer. Math. Soc. 368 (2016), 2939-2966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449263
Gauged Hamiltonian Floer homology I: Definition of the Floer homology groups
Guangbo Xu.
Trans. Amer. Math. Soc. 368 (2016), 2967-3015
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3449264
American Mathematical Society